# SDR ASAA2021082835807

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 21,191 hours, 6,774 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Bulb
- Condition: Inoperative
- Location: Autothrottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT BULB FOR A/T ARM INOP. GROUNDED - YES. (RESOLVED ON W/O: 1883239 TASKCARD: N/R-00003 ) VERIFIED A/T ARM BULB IS WORKING NML. ACCOMPLISHED A/T BITE 22-31 TASK 801. NO FAULTS FOUND. ACCOMPLISHED A/T LRU REPLACEMENT TEST. REF DFCS LRU REPLACEMENT TEST FOR FCC OR DFCS/AT - (BITE TEST GROUP #35) 22-11-33/401. ALL TESTS PASSED. CLEAR MEL 22-18J. SEAMC WILL NOTIFIED.
